# SDR FDKA200712417

- Difficulty date: December 23, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 17,449 hours, 15,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6051 MCO (1344 PHX LCL)  - MAIN CABIN DOOR HARD TO OPEN FROM THE INSIDE.  MX INSPECTED AND FOUND DOOR ROLLERS OUT OF ADJUSTMENT.  ADJUSTED OPS GOOD.
